# SDR C2XA09TY110

- Difficulty date: June 14, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 11,578 hours, 6,591 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TYS FOR IAH - CREW SUSPECTED FUEL LEAK ON THE RT WING WHILE EN ROUTE FROM IAH TO YYZ, DIVERTED INTO CLE.  MAINTENANCE TRANSFERRED FUEL TO THE RIGHT WING TO FULL CAPACITY.  NO LEAKS NOTED DURING TRANSFER OR WHILE FULL.  WORK ACCOMPLISHED IAW EMB 145XR AMM 28-10-00 AND WAS RELEASED BACK TO SERVICE.
